# SDR CALA2013112593238

- Difficulty date: November 24, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 64,659 hours, 24,547 cycles
- Engine: Iae V2527A5
- System (JASC): 2330 · Entertainment System
- Part: Clamp
- Condition: Missing
- Location: Entertain Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING WITH SMC 6, INSTALLING CLAMPS FOUND HARDWARE MISSING 2 CLAMPS MS21919WDG3 & 1 CLAMP MS21919WDG IAW IPC 23-32-01-01 CLAMPS LOOSE.  ALSO NEED .010 SAFETY WIRE FOR COAX CONNECTION TO BROADBAND BASE TX & RX CONNECTORS.  STARTED REMOVAL OF GCS ANTENNA & RADOME.  COMPLETED THRU STEP 2 C 2H IAW AMM SUPPLEMENT 23-32-01 DOCUMENT 10T140R109.  RADOME HARDWARE PLACED IN FOAM GUIDE WITH RADOME ON LIFT PLANESIDE.  ANTENNA HARDWARE & CLAMP HARDWARE DISASSEMBLED & PLACED ON A - C ADAPTER PLATE.  INSTALLED NEW CLAMPS & SAFE TIED BOTH COAX CONNECTORS TO BROADBAND BASE TX & RX IAW IPC 23-32-01.  SECURED OTHER LOOSE CLAMPS ALONG COAX CABLES.
